MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER DEVICE (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER DEVICE (ICL); PHAKIC INTRAOCULAR LENS
Model Number VICM5 13.2
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Claim#(b)(4).
 
Event or Problem Description
A facility representative reported during an implantable collamer lens (icl) implantation procedure the lens flipped.The backup lens was used.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
 
Event or Problem Description
A facility representative reported during an implantable collamer lens (icl) implantation procedure the lens flipped.The backup lens was used.The lens was implanted, removed and replaced intraoperatively with back lens.The problem was resolved.Reportedly, "no complications from a removing the upside-down icl and replacing," and "icl good position and cornea clear.".
 
Additional Manufacturer Narrative
Correction and new data entered throughout form.D4 - primary unique device indentifier (udi)#: (b)(4)."udi related data quality updates only" claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER DEVICE (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key19925105
Report Number2023826-2024-03295
Device Sequence Number18163562
Product Code MTA
UDI-Device Identifier00840311300976
UDI-Public(01)00840311300976(11)230909(17)260831(21)S2135166
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberVICM5 13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date10/04/2024
Date Device Manufactured09/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale